# SDR MKHR0027

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: General aviation
- Filed by: Schuman Aviation Company Ltd, repair station MKHR108K
- Aircraft: N351CA
- Make and model: Piper PA-31-350
- Aircraft serial: 317852075
- Aircraft time: 11,328 hours, 11,143 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 454712
- Condition: Failed
- Location: Main Alternator
- Part time: 25 hours, 30 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN RT 90 AMP ALTERNATOR CIRCUIT BREAKER FAILED.  THE CIRCUIT BREAKER HAD BEEN REPLACED ONLY 6 MONTH AND 25 FLT HRS EARLIER.  THE CIRCUIT BREAKER SHOWED CONTINUITY, HOWEVER IT FAILED WHEN A LOAD WAS APPLIED.
